# SDR CA060404003

- Difficulty date: March 29, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 32,301 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 845438421
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

4H VIDEO MACHINE GOT REALLY HOT AND SMELLED BURNED AT THE END OF FLIGHT.  THICK WHITE SMOKE CAME FROM PTV.  FOUND PTV OPERATION SERV.  FOUND SEAT PWR SUPPLY U/S AND ODOR OF SMOKE.  DEACTIVATED BY PULLING AND COLLERING C/B.
